# SDR DALA2016111508800

- Difficulty date: November 8, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- Aircraft time: 111,926 hours, 20,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY 403, LEFT EMERGENCY WHITE LIGHTS ARE INOPERATIVE.  REPLACED THE LIGHT. SYSTEM OPERATION IS NORMAL.
